Friday, January 17, 2020
Home Sexual Health Man Hospitalized With a 3-Day Erection after Taking Viagra Meant For Bulls

Man Hospitalized With a 3-Day Erection after Taking Viagra Meant For Bulls

“He had taken a sexual stimulant which he had bought in Veracruz, used by farmers in that region to invigorate bulls for insemination.”

-

A man was taken to a hospital for having almost a three-day erection after taking a sexual stimulant containing Viagra that is meant for breeding bulls in Mexico.

According to Peruvian news agency La Republica, the unnamed man took the drug because he was planning to have sex with a 30-year-old woman.

The sexual stimulant that he used contains a powerful Viagra-like drug that is used by farmers to stimulate bills for insemination, according to the reports from La Jornada, a Mexican newspaper agency.

After taking the drug, he had a rock hard erection that lasted for nearly three days – a condition called priapism.

Priapism is characterized by a prolonged, painful erection that may cause permanent damage to the penile organ.

- Advertisement -

If left untreated, it could increase the risk of penile tissue damage, resulting in permanent erectile dysfunction (ED), a condition in which men lose their ability to achieve or sustain an erection. Men with priapism should seek immediate medical attention to prevent tissue damage.

The man ignored his condition and tried to play it cool in the hope that it would subside. However, he was eventually forced to seek medical attention after noticing that nothing is making his penile organ flaccid.

He reportedly needed urgent surgery to get his penile organ back to normal, reported La Republica.

His doctors said, “He was hospitalized in the Specialized Hospital 270 of the city of Reynosa. He had taken a sexual stimulant which he had bought in Veracruz, used by farmers in that region to invigorate bulls for insemination.”

According to reports, the man traveled to Veracruz, East Mexico, to purchase the sexual stimulant used for cattle.

However, there have been no updates on his condition after the surgery.

This is not the first time someone who ended up with potential adverse effects after experimenting with Viagra.

Last year, a British man was hospitalized in agony after taking Viagra and then allowing his partner to inject his penile organ with an erection enhancer.

Another man had almost a month-long erection that did not subside after taking Viagra, promoting his doctors to perform “Winter Shunt,” a surgical procedure in which his doctors inserted needles to drain the excess blood from his organ.

MOST POPULAR

WE'RE SOCIAL

0FansLike
100FollowersFollow
502FollowersFollow
0SubscribersSubscribe